Stochastic structure of asymptotic quantization errors
2006 (English)In: Statistics and Probability Letters, ISSN 0167-7152, Vol. 76, no 5, 453-464 p.Article in journal (Refereed) Published
We consider quantization of continuous-valued random variables and processes in a probabilistic framework. Stochastic structure for non-uniform quantization errors is studied for a wide class of random variables. Asymptotic properties of the additive quantization noise model for a random process are derived for uniform and non-uniform quantizers. Some examples and numerical experiments demonstrating the rate of convergence in the obtained asymptotic results are presented.
Place, publisher, year, edition, pages
Elsevier, 2006. Vol. 76, no 5, 453-464 p.
Distortion, noise model, optimal design, scalar quantization, random process
Probability Theory and Statistics
Research subject Mathematical Statistics
IdentifiersURN: urn:nbn:se:umu:diva-63662DOI: 10.1016/j.spl.2005.08.022OAI: oai:DiVA.org:umu-63662DiVA: diva2:582125